# SDR ASOA20161112172

- Difficulty date: November 12, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 601R3867031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RETURN TO SERVICE CHECKS FOUND CAP PLATE ON SUPPORT BOX CORRODED BETWEEN FS310.00 & 295.00. REMOVED UNSERVICEABLE CAP PLATE IAW SRM 51-42-13 & 51-23-00. DRILLED AND INSTALLED NEW CAP PLATE IAW SRM 51-40-11-00 & 51-42-13.
